ITEM METADATA RECORD
Title: The asymptotics of ladder diagrams involving massless scalars
Authors: Gastmans, Raymond ×
Troost, Walter #
Issue Date: Oct-1990
Series Title: Physics Letters B vol:249 issue:3-4 pages:523-527
URI: 
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science